Alert archive / California / High Surf Advisories in 2007
High Surf Advisory 5, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Oct 19, 2007, 5:00 AM PDT. It took effect at Oct 20, 2007, 6:00 AM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2007, 5:00 AM PDT (12:00 UTC)
- In effect from
- Oct 20, 2007, 6:00 AM PDT
- Expired
- Oct 21, 2007, 3:18 AM PDT
- In force
- 21 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KEKA 191203 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 500 AM PDT FRI OCT 19 2007 ...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA COAST ON SATURDAY... .A POWERFUL LOW PRESSURE SYSTEM IN THE NORTHEASTERN PACIFIC HAS GENERATED STRONG WESTERLY WINDS AND HEAVY SEAS. SEAS WITH THIS STORM WILL CONTINUE TO BUILD TODAY...AND SHOULD REACH 25 FEET BY LATE MORNING THROUGH EARLY AFTERNOON. SWELL NEAR 20 FEET WILL ARRIVE ON SATURDAY AND CREATE DANGEROUS SURF CONDITIONS. CAZ001-200000- /O.NEW.KEKA.SU.Y.0005.071020T1300Z-071021T0600Z/ REDWOOD COAST- 500 AM PDT FRI OCT 19 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 11 PM PDT SATURDAY. WESTERLY SWELL AROUND 20 FEET WILL SPREAD INTO NORTHWESTERN CALIFORNIA COASTAL WATERS EARLY TO MID MORNING ON SATURDAY. THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS...WITH BREAKERS UP TO 30 FEET POSSIBLE. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS HIGHLY DISCOURAGED ON SATURDAY. LARGE SURF CAN HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS WAVE WASH OVER OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-200000- /O.NEW.KEKA.SU.Y.0005.071020T1800Z-071021T0600Z/ MENDOCINO COAST- 500 AM PDT FRI OCT 19 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY. WESTERLY SWELL WILL BUILD TO 18 TO 20 FEET BY LATE MORNING AND EARLY AFTERNOON ON SATURDAY. THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS HIGHLY DISCOURAGED ON SATURDAY. LARGE SURF CAN HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS WAVE WASH OVER OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
5 follow-up statements
000 WHUS46 KEKA 192300 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 400 PM PDT FRI OCT 19 2007 ...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA COAST ON SATURDAY... .A POWERFUL LOW PRESSURE SYSTEM IN THE NORTHEASTERN PACIFIC HAS GENERATED STRONG WESTERLY WINDS AND HEAVY SEAS. SWELL NEAR 20 FEET WILL ARRIVE ON SATURDAY AND CREATE DANGEROUS SURF CONDITIONS. CAZ001-201200- /O.CON.KEKA.SU.Y.0005.071020T1300Z-071021T0600Z/ REDWOOD COAST- 400 PM PDT FRI OCT 19 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PDT SATURDAY... WESTERLY SWELL AROUND 20 FEET WILL SPREAD INTO NORTHWESTERN CALIFORNIA COASTAL WATERS EARLY TO MID MORNING ON SATURDAY. THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS...WITH BREAKERS OF 25 TO 30 FEET POSSIBLE. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-201200- /O.CON.KEKA.SU.Y.0005.071020T1800Z-071021T0600Z/ MENDOCINO COAST- 400 PM PDT FRI OCT 19 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... WESTERLY SWELL WILL BUILD TO 18 TO 20 FEET BY LATE MORNING AND EARLY AFTERNOON ON SATURDAY. THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS....WITH BREAKERS UP TO 25 FEET POSSIBLE. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 200950 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PDT SAT OCT 20 2007 ...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA COAST ON SATURDAY... .A POWERFUL LOW PRESSURE SYSTEM IN THE NORTHEASTERN PACIFIC HAS GENERATED HEAVY SEAS. SWELL NEAR 20 FEET WILL ARRIVE THIS MORNING AND CREATE DANGEROUS SURF CONDITIONS. CAZ001-202300- /O.CON.KEKA.SU.Y.0005.071020T1300Z-071021T0600Z/ REDWOOD COAST- 250 AM PDT SAT OCT 20 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT THIS EVENING... WESTERLY SWELL AROUND 20 FEET WILL SPREAD INTO THE COASTAL WATERS EARLY THIS MORNING. THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS...WITH BREAKERS OF 25 TO 30 FEET POSSIBLE. THE WAVES WILL START TO DECREASE BY MIDNIGHT. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ CAZ002-202300- /O.CON.KEKA.SU.Y.0005.071020T1800Z-071021T0600Z/ MENDOCINO COAST- 250 AM PDT SAT OCT 20 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... WESTERLY SWELL WILL BUILD TO 18 TO 20 FEET BY LATE THIS MORNING. THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS....WITH BREAKERS UP TO 25 FEET POSSIBLE. THE WAVES WILL START TO DECREASE BY MIDNIGHT. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 202233 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 333 PM PDT SAT OCT 20 2007 ...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA COAST THROUGH SATURDAY EVENING... CAZ002-202345- /O.CAN.KEKA.SU.Y.0005.000000T0000Z-071021T0600Z/ MENDOCINO COAST- 333 PM PDT SAT OCT 20 2007 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH SURF ADVISORY. WESTERLY SWELL WILL CONTINUE NEAR 14 TO 17 FEET IN THE WATERS SOUTH OF CAPE MENDOCINO THIS EVENING...BUT WILL REMAIN BELOW ADVISORY CRITERIA. BREAKERS NEAR 20 FEET ARE POSSIBLE THIS EVENING...WITH WAVE HEIGHTS DIMINISHING AFTER MIDNIGHT. $$ CAZ001-210600- /O.CON.KEKA.SU.Y.0005.000000T0000Z-071021T0600Z/ REDWOOD COAST- 333 PM PDT SAT OCT 20 2007 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A LARGE AND DANGEROUS WESTERLY SWELL WILL CONTINUE TO AFFECT THE COASTAL WATERS TONIGHT...WITH DEEP WATER WAVE HEIGHTS UP TO 21 FEET...DIMINISHING TO 16 FEET AFTER MIDNIGHT. THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS...WITH BREAKERS UP TO 25 FEET POSSIBLE. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE ARE HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 210351 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 PM PDT SAT OCT 20 2007 ...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA COAST THROUGH EARLY SUNDAY MORNING... CAZ001-211200- /O.EXT.KEKA.SU.Y.0005.000000T0000Z-071021T1200Z/ REDWOOD COAST- 851 PM PDT SAT OCT 20 2007 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE ARE HIGHLY DISCOURAGED. WATER WILL RUN HIGH UP ONTO THE SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR THE LATEST IMPACT INFORMATION. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
000 WHUS46 KEKA 211018 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 318 AM PDT SUN OCT 21 2007 CAZ001-211130- /O.CAN.KEKA.SU.Y.0005.000000T0000Z-071021T1200Z/ REDWOOD COAST- 318 AM PDT SUN OCT 21 2007 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH SURF ADVISORY. THE WESTERLY SWELL HAS SUBSIDED TO 13 TO 15 FEET IN THE WATERS NORTH OF CAPE MENDOCINO. THE SWELL WILL CONTINUE TO SUBSIDE. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Oct 18, 3:55 PM PDT, 13 hours 5 minutes earlier.
Area forecast discussion, Oct 18, 3:55 PM PDT, 13 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 355 PM PDT THU OCT 18 2007 .SYNOPSIS...PERIODS OF RAIN AND GUSTY SOUTH WINDS WILL CONTINUE TONIGHT AS ANOTHER WARM FRONT PUSHES THROUGH NORTHWEST CALIFORNIA. THE ACTIVE JET STREAM WILL BRING ANOTHER COLD FRONT INTO THE WEST COAST FRIDAY. WARMER AND DRIER WEATHER WILL RETURN SATURDAY AND HOLD THROUGH EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE REGION. && .DISCUSSION...A WARM FRONT MOVED THROUGH THE REGION THIS MORNING BRINGING WIDESPREAD LIGHT RAIN TO NORTHWEST CALIFORNIA. RAIN CONTINUED THROUGHOUT THE DAY WITH AMOUNTS GENERALLY BETWEEN TWO TENTHS AND A THIRD OF AN INCH. SOME OF THE HIGHER TERRAIN AREAS RECEIVED A BIT MORE AS THESE READINGS WERE NEAR THREE QUARTERS OF AN INCH. AS THE MAIN SURFACE LOW MOVED INTO WASHINGTON TODAY...WINDS WERE BLUSTERY ALONG THE COAST AND ALONG THE RIDGETOPS. WINDS GUSTED UP TO 25 MPH ALONG THE COAST AND UP TO 50 MPH OVER THE NORTH COAST INTERIOR RIDGES. A BRIEF LULL IN THE WINDY CONDITIONS ARE EXPECTED THIS EVENING...BUT AS THE NEXT SYSTEM APPROACHES WINDY CONDITIONS WILL BE UPON US ONCE AGAIN OVERNIGHT. THE ACTIVE WEATHER PATTERN CONTINUES OVERNIGHT INTO FRIDAY WITH ANOTHER SURFACE COLD FRONT EXPECTED TO PUSH INTO NORTHERN CALIFORNIA. SATELLITE IMAGERY SHOWED THE MAIN SURFACE LOW CENTERED NEAR 49N AND 149W AT 22Z (3 PM PDT). IT WILL CONTINUE TO MOVE NORTHEAST TOWARD WASHINGTON AND NORTHERN OREGON THROUGH FRIDAY. THE AFOREMENTIONED SURFACE LOW IS EXPECTED TO DEEPEN BEFORE IT MOVES ASHORE...WITH THE ASSOCIATED COLD FRONT TO PUSH INTO NORTHERN CALIFORNIA BY FRIDAY AFTERNOON. WINDS WILL AGAIN BE BLUSTERY AHEAD OF THE COLD FRONT WITH SPEEDS OF 15 TO 30 MPH ALONG THE NORTH COAST WITH GUSTS UP TO 45 MPH OVER THE INTERIOR MOUNTAIN TOPS. AMSU SATELLITE DERIVED PRECIPITABLE WATER VALUES WITH THIS SYSTEM SHOW VALUES NEAR AN INCH. RAIN AMOUNTS WITH THIS FINAL COLD FRONT WILL RANGE FROM 1 TO 2 INCHES ACROSS NW CA...WITH LOCAL AMOUNTS TO BE HIGHER IN THE OROGRAPHICALLY FAVORED REGIONS OF THE COASTAL RANGE. SHOWERS WILL CONTINUE BEHIND THE FRONT FRIDAY AFTERNOON. AS COLDER AIR ALOFT BRUSHES THE NORTHERN PART THE CWA...IT WILL BRING A POSSIBILITY OF CONVECTION...MAINLY TO THE NORTHERN COASTAL WATERS. THEREFORE HAVE INCLUDED THE MENTIONED OF A SLIGHT CHANCE FOR THUNDERSTORMS FRIDAY EVENING AS LI VALUES WILL RANGE FROM 0 TO MINUS 1 OVER THE AREA OF CONCERN. CURRENT SNOW LEVELS IN THIS WARM SECTOR OF THE STORM ARE NEAR 7000 FEET. SNOW LEVELS WILL LOWER BY FRIDAY EVENING TO NEAR 4500 FEET AS COLDER AIR FILTERS INTO THE REGION. SO LIGHT SNOW SHOWERS ARE POSSIBLE ABOVE 4500 FEET FRIDAY NIGHT INTO EARLY SATURDAY MORNING. AS A RIDGE BUILDS IN FROM THE WEST SATURDAY AFTERNOON...IT WILL BEGIN A SHORT LIVED DRY PATTERN THROUGH EARLY NEXT WEEK. EXPECT LOW TEMPS TO DIP INTO THE 30S INLAND AND THE MID TO LOWER 40S ALONG THE COAST WITH SOME PATCHY RADIATIONAL FOG IN THE VALLEYS SUNDAY AND MONDAY NIGHT. DAYTIME TEMPS SHOULD INCREASE TO MORE PLEASANT READINGS IN THE MID 60S ALONG THE COAST AND MID TO UPPER 70S INLAND OVER THE WEEKEND. MODELS CONTINUE TO SHOW THE HIGH WEAKENING ON WEDNESDAY AND SHIFTING SOUTHWARD. THE GFS SHOWS A DISSIPATING FRONT APPROACHING THE WEST COAST ON WEDNESDAY NIGHT. CURRENT INDICATIONS ARE FOR PRECIP AMOUNTS TO BE QUITE LOW. MAZUR && .AVIATION...WIDESPREAD RAIN WITH AN OVERCAST DECK RUNNING AROUND 030 CONTINUES OVER NORTHWEST CALIFORNIA THIS AFTERNOON. THE TAF SITES HAVE BEEN REPORTING VSBYS RUNNING 4 TO 6SM...WITH VSBYS AS LOW AS 1SM IN THE AREAS OF RAIN. THESE CONDITIONS ARE EXPECTED TO CONTINUE INTO TOMORROW MORNING...WITH A GRADUAL LOWERING OF CIGS TO IFR AND VSBYS DROPPING AS FOG DEVELOPS BEHIND THE RAIN. GUSTY SOUTHERLY WINDS ARE EXPECTED AGAIN...ESPECIALLY ALONG THE COAST AND RIDGETOPS...LATE TONIGHT INTO TOMORROW MORNING AS ANOTHER SYSTEM MOVES TO THE NORTH OF THE REGION. ALM && .MARINE...WINDS HAVE DROPPED BELOW GALE CONDITIONS THIS AFTERNOON ACROSS THE NORTHERN WATERS...THOUGH STILL EXPECT STRONG SMALL CRAFT CONDITIONS TO CONTINUE THROUGH ALL THE WATERS THROUGH LATE TONIGHT. OCCASIONAL GUSTS TO 35 KT MAY STILL BE SEEN THROUGH THE EVENING HOURS AS A WEAK COLD FRONT MOVES ONSHORE. SOUTHERLY WINDS WILL RAMP UP TO GALE ONCE AGAIN LATE TONIGHT AS A SECONDARY LOW SPINS UP OVER THE EASTERN PACIFIC. LOW IS FORECASTED TO TRACK FURTHER NORTH THAN THE ONE CURRENTLY AFFECTING THE REGION...SO EXPECTED DURATION OF GALE FORCE WINDS TO BE SHORTER. DURATION OF THE SOUTH WINDS IS PROBABLY NOT LONG ENOUGH TO SUPPORT SEVERAL HOURS OF 10 FOOT WIND WAVES...SO HAVE KEPT A SMALL CRAFT ADVISORY FOR SEAS TO HIGHLIGHT BOTH THE HIGHER SWELL AND INCREASING WIND WAVES WITH GALE CONDITIONS. THE STRONG SYSTEM OVER THE E PACIFIC WILL GENERATE A LARGE AREA OF SWELL OVER 30 FT ACROSS THE GULF OF ALASKA...WHICH WILL TRANSLATE TO SEAS QUICKLY BUILDING TO 20 FT FOR THE NORTHWEST CALIFORNIA COAST LATE FRIDAY NIGHT INTO SATURDAY. ALM && .EKA WATCHES/WARNINGS/ADVISORIES... GALE WARNINGS PT ST GEORGE TO CAPE MENDOCINO OUT TO 60NM. SMALL CRAFT ADVISORY FOR SEAS PT ST GEORGE TO CAPE MENDOCINO OUT TO 60NM. SMALL CRAFT ADVISORY CAPE MENDOCINO TO PT ARENA OUT 60NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Nearby
High Surf Advisories in California, 2007Every high surf advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.